MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO 2010 REV-C-EXCHANGE

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO 2010 REV-C-EXCHANGE
Model Number 453564621791
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient was declining during case and was defibrillated, which in turn caused the ekg to flat line and pressures to disappear.We are in the process of gathering additional information regarding this incident.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
H1- after further investigation it was determined there was no serious injury and downgraded to a product problem.The customer stated that after the patient was defibrillated, the ecg trace on the xims system flat lined, however the patient was in normal sinus (due to being able to see the ecg on the life pak).
 
Event or Problem Description
The customer reported that a patient was declining during a procedure and had to be defibrillated.According to the customer, this caused the ekg to flat line and pressures to disappear.It was reported by the customer that the patient was in poor condition and was defibrillated as a result of their condition/procedure.The customer stated that staff had to reboot the system to resume monitoring, which they feel is a safety issue.Subsequent information received from the customer indicated that, it was not so much that patient care was delayed, it was that it was more of a safety issue as staff had no way to monitor the ecg through the xims system.The customer further stated that thankfully the patient was connected to a life pak defibrillator so they were able to see the patients ecg via the small screen.The customer stated that after the patient was defibrillated, the ecg trace on the xims system flat lined, however the patient was in normal sinus (due to being able to see the ecg on the life pak).Staff was only able to get the ecg tracing back on the xims system after rebooting the "football".According to the customer, their main concern was that if the patient had gone into vt (ventricular tachycardia) for a second time, they would be unable to see it on the xims system.There was no patient impact / injury reported by the customer as a result of this incident.

Brand Name
XPER FLEX CARDIO 2010 REV-C-EXCHANGE
Common Device Name
XPER FLEX CARDIO 2010 REV-C-EXCHANGE
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13892896
Report Number1051786-2022-00022
Device Sequence Number6357106
Product Code MWI
UDI-Device Identifier00884838084926
UDI-Public00884838084926
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryCA
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564621791
Device Catalogue Number453564621791
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown